# SDR CALA2013092591441

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,481 hours, 17,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW COA 50745C INSTALL EXTERNAL DOUBLER AT STATION 1433 STRINGER 29L TO 29R.  REPAIR DOUBLER INSTALLED IAW 757 SRM 53-00-01 REPAIR 3.
